# SDR 08FDEA04410

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Part number: AUB70833
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON, FWD APRON PANEL ATTACHING BRACKET AT STA YN 281 HAS A 1/2 INCH CHAFED HOLE ON THE EDGE.  REMOVED & REPLACED FAIRING SUPPORT PER DWG AUB 7083;  REV " K " & SRM 51-31-01;  VOL II.
